Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am suffering from dizziness and nausea

In the last couples days I have been having random bouts of both dizziness and nausea , with no real explanation. I did recently change my diet, though not drastically. I am a pescatarian and have recently started watching my carb count and eating less of them. I also donate plasma, though this has never affected things before. I am 21, female, and am not taking any medications save for my implant birth control Implanon. Would there be any explanation for this?
Wed, 11 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Lab Tests
Medical Topics ,   ,  
General & Family Physician 's  Response
Hi,thanks for query.At times due to some viral infection or without any reason there is some disturbances in the balance mechanism of ears.When this happens this kind of dizziness spells along with nausea or vomiting comes.You should get your blood pressure checked.Normally in such case the dizziness increase with change of posture.You need to see ear specialist and get help with this.bye.
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
Your Symptoms suggest Benign Paroxysmal Positional Vertigo (BPPV), Kindly get yourself examined by a ENT Specialist to rule out BPPV. If it is confirmed you may require anti vertigo medications and epley maneuver. If not BPPV, you may want to get yourself examined by a Neurologist to rule out any Neurological cause for this. Avois stress and get adequate rest.

Wish you Good Health and Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am suffering from cold after a little exposure outside my room. I find Eofil Forte is a great medicine to prevent the same. However soon after taking Eofil Forte I am suffering from Nausea, drowsiness in such an extent that I can not work and I am floored at least for 24 hours. Then the side effects reduces. How can I get rid of these issues. Please suggest

doctor1 MD

my wife [53 - Chinese by race, born in Malaysia but now living in Singapore] suffers from dizziness and nausea to the extend of falling over. She is in Singapore hospital right now. She had a MRI scan but it showed NO abnormalities [yes they found a brain - lol]. They taken a blood test and determined that she has a D3 deficiency of 9 while 35 is apparently normal . I spend time this morning on the net but can t confirm her symptoms with D3 deficiency. She takes 6 x 1000mg fish oil capsules a day for the last year [Fish liver oils, such as cod liver oil, 1 Tablespoon (15 ml) provides 1,360 IU (90.6 IU/ml)] She has a 95% Asian diet, very little physical exercise, VERY little exposure to sunlight [tan is NOT hip in Asia]. She is overweight by say 15kg, [plumb but not FAT or obese]. I just like a second oppinion on the symptome versa the diagnosis please. Thank you Helmut Samerski

doctor1 MD

Hi, today I have been feeling extremely sick. It all started today when I try to eat but I couldn t because I started feel nauseous but I still ate then a couple of hours later I started having dizziness . I still feel like this I have nauseous dizziness and I feel like I just want to sleep all day. I don t know what could be wrong.

Recent questions on  Provera

doctor1 MD

Good evening, I m here to inquire about a problem that I ve been having trouble dealing with. I m currently on a type of birth control called a depo shot taken every 3months. Ever since then, my periods have been light but for a longer time span. There s also no more blood clots. There are times where my partner and I would preform sex and it d bleed but it s very diluted, but most of the time it s just looks like he slaughter something. It s very bloody, sometimes it bleeds out brown. There are also times where it won t bleed for up to 3-4days but then suddenly bleed out of no where. My partner and I haven t had intercourse with anyone else so it wouldn t be an STD, right? Is it a hormonal imbalance from the birth control shot? I ve been taking alot of vitamins also, does that account for anything? It s been 2weeks since my period has ended but i m still having bleeding, even without intercourse coming into play. What can I do to make this go away?

doctor1 MD

HI, its been a year since ive gotten off of the depo shot an I have not had a consistent menstrual cycle since. Ive been back an forth on the shot for at least 3 years lasting one consecutive. For the entire 8 months after getting off the depo I spottted. The colors changed from bright red to a very dark brown. This last month an a half I have not been spotting at all a week ago I started noticing a thick milky like white discharge when I use the bathroom an wipe. For the entire year an a half ive been with my boyfriend we have not used protection an I have never been pregnant. Could you please help me

doctor1 MD

For the past 5 months I have been experiencing strange bumps and a skin rash. I first noticed it as what appeared as hives on my butt, it spread to all over my butt. After a couple months of constantly searching for an answer I went to the doctor. They said it looked like hives and could be an allergic reaction. I was prescribed a steroid cortisone cream which cleared the bumps but they returned once I stopped using it. The last month my legs have been extremely itchy with small bumps on the back of my legs. I just got another depo shot and it seemed to make it worse. There are red bumps everywhere on my lower body. Could this be due to my depo shot that I started late September?

doctor1 MD

Hi i been on the depo shot for one month and missed my period now im having brown and red and sometimes like pink spotting whats going on how can i stop it. The bleeding will be alil to alot then stop and then its brown and turn red and pink but mostly brown but its on and off all day

doctor1 MD

I read research that etonogestrel stop sperm production oin males so is it ok to use etonogestrel implant? Will the effect on males will be the same as estradiol valerate and depo provera? Thanks

doctor1 MD

Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very sharp and dull pains on my pelvic it's very sore like really sharp pains. I went today to the...

doctor1 MD

I had a surgery that went all wrong back in February of 2016, and I need an OBGYN surgeon familiar with myomectomy, laproscopic surgery to look at my medical records and determine if there was a deviation in the proper standard of care, and be...